# SDR SWAA2021101922254

- Difficulty date: September 23, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REAR SPAR LT DRAG BRACE FITTING AT AFT INBD POSITION OF VERTICAL STABILIZER,  REMOVED REAR SPAR LH DRAG BRACE FITTING IAW SRM 51-40-02. PERFORMED A VISUAL INSPECTION OF AREA AND NO FOUND DAMAGE.  DRILLED A NEW REAR SPAR LT DRAG BRACE FITTING IAW SRM 51-40-05, AND DRAWING 148A8200, SHEET 4, REV -.   INSTALLED REAR SPAR LH DRAG BRACE FITTING IAW  DWG 148A8200 REV -, AND SRM 51-40-02.
